# SDR REXA2019070101106

- Difficulty date: July 1, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH690313592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER SPLICE 25R AND 26R IN STA. FS= 327 TO FS= 337 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00084 TASK 900-53-140-300 APPENDIX A ]. (TCI:100-09) STRINGER SPLICE 25R AND 26R IN FS327 TO FS337 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WERE REMOVED AND NEW STRINGER SPLICE 25R AND 26R IN FS327 TO FS337 WERE INSTALLED PER SRM 51-42-06-001-001-A01. LEVEL CORROSION 2.
